# SDR 05FDEA02132

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST THRUST REVERSE R BLOWOUT DOOR EDGE REPAIR.  COMPLIED WITH EA 6-7830-82111, EXHAUST THRUST REVERSER BLOWOUT DOOR EDGE WEAR REPAIR.
